MAUDE Adverse Event Report: MEDTRONIC XOMED INC. TRICUT® STRAIGHT SHAFT 4MM 13CM LONG M4 ROTATABLE WITH EM TRACKING; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED INC. TRICUT® STRAIGHT SHAFT 4MM 13CM LONG M4 ROTATABLE WITH EM TRACKING; BUR, EAR, NOSE AND THROAT
Model Number 1884080EM
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via manufacturer representative that a blade fell apart, pre-operatively.There was no patient impact.On follow up, it was confirmed that the blade fell apart when they opened the packaging, a new blade was provided to complete the procedure.
 
Additional Manufacturer Narrative
Visually, the tracker hub became detached from the outer hub which would have resulted in the reported event.The components are to be bonded together with adhesive.There was a residue consistent with adhesive on the mounting surfaces.There was an out of specification condition identified as it relates to the complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRICUT® STRAIGHT SHAFT 4MM 13CM LONG M4 ROTATABLE WITH EM TRACKING
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8124458
Report Number1045254-2018-00674
Device Sequence Number2325271
Product Code EQJ
UDI-Device Identifier00613994617422
UDI-Public00613994617422
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K130608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2020
Device Model Number1884080EM
Device Catalogue Number1884080EM
Device Lot Number0216021594
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date02/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1